×
marwan taiseer alquran
• Department of Mathematics and Statistics - Faculty Member

  • Ph.D. of Mathematics from Central Michgan University, 2003
  • Msc. of Mathematics from University of Jordan, 1997
  • Bsc. of Mathematics from University of Jordan, 1994

    Publications
  • Marwan T. Alquran, "Approximations of Sturm-Liouville Eigenvalues Using Sinc-Galerkin and Differential Transform Methods," Applications and Applied Mathematics (AAM), vol. Vol. 5, no. No. 1 June, pp. 128-147, 2010
  • Marwan T. Alquran, "Algorithms to Solve Nonlinear Singularly Perturbed Two Point Boundary Value Problems," Applied Mathematical Sciences, vol. Vol 4, no. No. 57, pp. 2809-2827, 2010
  • Marwan alquran; Nurettin Do?an, "Variational Iteration Method For Solving Two-Parameter Singularly Perturbed Two Point Boundary Value Problem," Applications and Applied Mathematics, vol. 5, no. 1, pp. 81-95, 2010
  • Marwan Alquran; Kamel Al-Khaled, "The tanh and sine-cosine methods for higher order equations of Korteweg-de Vries type ," Physica Scripta, IOP, vol. 84, no. 2, pp. 0-0, 2011
  • Marwan Alquran, Kamel Al-Khaled, Hasan Ananbeh , "New Soliton Solutions for Systems of Nonlinear Evolution Equations by the Rational Sine-Cosine Method," Studies in Mathematical Sciences , vol. 3, no. 1, pp. 1-9, 2011
  • Marwan Alquran, "Solitons and Periodic Solutions to Nonlinear Partial Differential Equations by the Sine-Cosine Method," Applied Mathematics & Information Sciences, vol. 6, no. 1, pp. 85-88, 2012
  • Marwan Alquran, Kamel Al-Khaled, "Sinc and Solitary Wave solutions to the Generalized Benjamin-Bona-Mahony-Burgers Equations.," Physica Scripta, vol. 83, no. 5, pp. 0-0, 2011
  • Marwan Alquran, Kamel Al-Khaled, "Mathematical methods for a reliable treatment of the (2 + 1)-dimensional Zoomeron equation.," Journal of Mathematical Sciences, Springer, vol. 6, no. , pp. 0-0, 2012
  • Marwan Alquran, "Applying Differential Transform Method To Nonlinear Partial Differential Equations: A Modified Approach.," Applications and Applied Mathematics, vol. 7, no. 1, pp. 0-0,
  • "A Chain of numerical radius inequalities in complex Hilbert space", journal of mathematical inequalities
  • "A New and Elegant Approach for Solving n ? n-Order Linear Fractional Differential Equations", Mediterranean Journal of Mathematics
  • "A modified approach for a reliable study of new nonlinear equation: two-mode Korteweg?de Vries?Burgers equation", Nonlinear Dynamics
  • "A new analytical method to simulate the mutual impact of space-time memory indices embedded in (1+2)-physical models", Nonlinear Engineering
  • "A new two-mode coupled Burgers equation: Conditions for multiple kink solution and singular kink solution to exist", AIN SHAMS ENGINEERING JOURNAL
  • "A novel scheme for solving Caputo time-fractional nonlinear equations: theory and application", Nonlinear Dynamics
  • "A numerical study on weak-dissipative two-mode perturbed Burgers? andOstrovskymodels: right-left moving waves", The European Physical Journal Plus
  • "A study on the two-mode coupled modified Korteweg?de Vries using the simplified bilinear and the trigonometric-function methods", Nonlinear Dynamics
  • "A two-mode coupled Korteweg?de Vries: multiple-soliton solutions and other exact solutions", Nonlinear Dynamics
  • "A variety of physical structures to the generalized equal-width equation derived from Wazwaz-Benjamin-Bona-Mahony model", Journal of Ocean Engineering and Science
  • "AN ANALYTICAL STUDY OF (2+1)-DIMENSIONAL PHYSICAL MODELS EMBEDDED ENTIRELY IN FRACTAL SPACE", Romanian Journal of Physics
  • "ANALYTICAL SIMULATION FOR THE MUTUAL INFLUENCE OF TEMPORAL AND SPATIAL CAPUTO-DERIVATIVES EMBEDDED IN SOME PHYSICAL MODELS", Romanian Reports in Physics
  • "Adaptive Multiple Testing Procedure for Clinical Trials with Urn Allocation", Mathematics
  • "An Avant-Garde Handling of Temporal-Spatial Fractional Physical Models", International Journal of Nonlinear Sciences and Numerical Simulation
  • "An accurate method for solving a singular second-order fractional Emden-Fowler problem", Advances in Difference Equations
  • "An analytical framework of 2D diffusion, wave-like, telegraph, and Burgers? models with twofold Caputo derivatives ordering", Nonlinear Dynamics
  • "An analytical study of physical models with inherited temporal and spatial memory", The European Physical Journal Plus
  • "Analysis of Optical Bi-wave Solutions in a Two-mode Model Arising from the Unstable Schr?dinger Equation", INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • "Analytic simulation of the synergy of spatial-temporal memory indices with proportional time delay", CHAOS SOLITONS & FRACTALS
  • "Analytic solution of homogeneous time-invariant fractional IVP", Advances in Difference Equations
  • "Analytical solution of the time-fractional Phi-4 equation by using modified residual power series method", Nonlinear Dynamics
  • "Asymptotic-sequentially solution style for the generalized Caputo time-fractional Newell?Whitehead?Segel system", Advances in Difference Equations
  • "Attractive new fractional-integer power series method for solving singularly perturbed differential equations involving mixed fractional and integer derivatives", Results in Physics
  • "Breather waves, analytical solutions and conservation laws using Lie?B?cklund symmetries to the (2 + 1)-dimensional Chaffee?Infante equation", Journal of Ocean Engineering and Science
  • "CHAOTIC AND SOLITONIC SOLUTIONS FOR A NEW TIME-FRACTIONAL TWO-MODE KORTEWEG-DE VRIES EQUATION", Romanian Reports in Physics
  • "Changes in the physical structures for new versions of the Degasperis-Procesi-Camassa-Holm model", Chinese Journal of Physics
  • "Classification of single-wave and bi-wave motion through fourth-order equations generated from the Ito model", Physica Scripta
  • "Construction and solitary wave solutions of two-mode higher-order Boussinesq-Burger system", Advances in Difference Equations
  • "Construction of (n+1)-dimensional dual-mode nonlinear equations: multiple shock wave solutions for (3+1)-dimensional dual-mode Gardner-type and KdV-type", Advances in Difference Equations
  • "Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials", SpringerPlus
  • "Convex-periodic, kink-periodic, peakon-soliton and kink bidirectional wave-solutions to new established two-mode generalization of Cahn?Allen equation", Results in Physics
  • "Convex-rogue, half-kink, cusp-soliton and other bidirectional wave-solutions to the generalized Pochhammer-Chree equation", Physica Scripta
  • "DYNAMICS OF INTEGER-FRACTIONAL TIME-DERIVATIVE FOR THE NEW TWO-MODE KURAMOTO-SIVASHINSKY MODEL", Romanian Reports in Physics
  • "Dark and singular optical solutions with dual-mode nonlinear Schr?dinger's equation and Kerr-law nonlinearity", Optik - International Journal for Light and Electron Optics
  • "Delay-asymptotic solutions for the time-fractional delay-type wave equation", Physica A: Statistical Mechanics and its Applications
  • "Dual-wave solutions for the quadratic?cubic conformable-Caputo time-fractional Klein?Fock?Gordon equation", Mathematics and Computers in Simulation
  • "Dynamics and bidirectional lumps of the generalized Boussinesq equation with time-space dispersion term: Application of surface gravity waves", Journal of Ocean Engineering and Science
  • "Dynamics of lump collision phenomena to the (3+1)-dimensional nonlinear evolution equation", Journal of Geometry and Physics
  • "Dynamics of lump solutions to the variable coefficients (2+1)-dimensional Burger?s and Chaffee-infante equations", Journal of Geometry and Physics
  • "Dynamics of optical solitons and nonautonomous complex wave solutions to the nonlinear Schrodinger equation with variable coefficients", Nonlinear Dynamics
  • "Dynamism of two-mode?s parameters on the field function for third-order dispersive Fisher: application for fibre optics", Optical and Quantum Electronics
  • "EXPLICIT RATIONAL SOLUTIONS FOR TIME-SPACE FRACTIONAL NONLINEAR EQUATION DESCRIBING THE PROPAGATION OF BIDIRECTIONAL WAVES IN LOW-PASS ELECTRICAL LINES", Romanian Journal of Physics
  • "EXPLORING THE PROPAGATIONS OF THE MIXED DOUBLY NONLINEAR DISPERSIVE BURGERS EQUATION: RESONANT LUMP AND KINKY SOLITARY WAVES", Romanian Reports in Physics
  • "Embedding (3+1)-dimensional diffusion, telegraph, and Burgers? equations into fractal 2D and 3D spaces: An analytical study", Journal of King Saud University - Science
  • "Explicit solutions to the time-fractional generalized dissipative Kawahara equation", Journal of Ocean Engineering and Science
  • "Extracted different types of optical lumps and breathers to the new generalized stochastic potential KdV equation via using the Cole Hopf transformation and Hirota bilinear method", Optical and Quantum Electronics
  • "Geometric perspectives of the two-mode upgrade of a generalized Fisher?Burgers equation that governs the propagation of two simultaneously moving waves", Journal of Computational and Applied Mathematics
  • "Higher-dimensional physical models with multimemory indices: analytic solution and convergence analysis", Advances in Difference Equations
  • "INVESTIGATING THE REVISITED GENERALIZED STOCHASTIC POTENTIAL-KDV EQUATION: FRACTIONAL TIME-DERIVATIVE AGAINST PROPORTIONAL TIME-DELAY", Romanian Journal of Physics
  • "Identifying Combination of Dark?Bright Binary?Soliton and Binary?Periodic Waves for a New Two-Mode Model Derived from the (2 + 1)-Dimensional Nizhnik?Novikov?Veselov Equation", Mathematics
  • "Kink?soliton, singular?kink?soliton and singular?periodic solutions for a new two?mode version of the Burger?Huxley model: applications in nerve fbers and liquid crystals", Optical and Quantum Electronics
  • "Lie?Backlund Symmetry Generators and a Variety of Novel Periodic-Soliton Solutions to the Complex-Mode of Modified Korteweg-de Vries Equation", Qualitative Theory of Dynamical Systems
  • "Multiplicative of dual-waves generated upon increasing the phase velocity parameter embedded in dual-mode Schr?dinger with nonlinearity Kerr laws", Nonlinear Dynamics
  • "NEW EXPLICIT WAVE PROFILES OF KUNDU-MUKHERJEE-NASKAR EQUATION THROUGH JACOBI ELLIPTIC FUNCTION EXPANSION METHOD", Romanian Reports in Physics
  • "NEW MATHEMATICAL MODEL GOVERNING THE PROPAGATION OF TWO-WAVE MODES MOVING IN THE SAME DIRECTION: CLASSICAL AND FRACTIONAL POTENTIAL KDV EQUATION", Marwan Alquran
  • "NUMERICAL INVESTIGATIONS ON THE PHYSICAL DYNAMICS OF THE COUPLED FRACTIONAL BOUSSINESQ-BURGERS SYSTEM", Romanian Journal of Physics
  • "Necessary conditions for convex-periodic, elliptic-periodic, inclined-periodic, and rogue wave-solutions to exist for the multi-dispersions Schrodinger equation", Physica Scripta
  • "New Fractional Analytical Study of Three-Dimensional Evolution Equation Equipped With Three Memory Indices", JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS
  • "New bidirectional wave solutions with different physical structures to the complex coupled Higgs model via recent ansatze methods: applications in plasma physics and nonlinear optics", Optical and Quantum Electronics
  • "New dual-mode Kadomtsev?Petviashvili model with strong?weak surface tension: analysis and application", Advances in Difference Equations
  • "New interesting optical solutions to the quadratic?cubic Schrodinger equation by using the Kudryashov?expansion method and the updated rational sine?cosine functions", Optical and Quantum Electronics
  • "New kink-periodic and convex-concave-periodic solutions to the modified regularized long wave equation by means of modified rational trigonometric-hyperbolic functions", Nonlinear Engineering
  • "New physical structures and patterns to the optical solutions of the nonlinear Schr?dinger equation with a higher dimension", Communications in Theoretical Physics
  • "New symmetric bidirectional progressive surface-wave solutions to a generalized fourth-order nonlinear partial differential equation involving second-order time-derivative", Journal of Ocean Engineering and Science
  • "Nonautonomous lump-periodic and analytical solutions to the (3 + 1)-dimensional generalized Kadomtsev?Petviashvili equation", Nonlinear Dynamics
  • "Numerical investigations for time-fractional nonlinear model arise in physics", Results in physics
  • "Numerical schemes for studying biomathematics model inherited with memory-time and delay-time", Alexandria Engineering Journal
  • "Numerical simulation of the fractional diffusion equation", International Journal of Modern Physics B
  • "ON FINDING CLOSED-FORM SOLUTIONS TO SOME NONLINEAR FRACTIONAL SYSTEMS VIA THE COMBINATION OF MULTI-LAPLACE TRANSFORM AND THE ADOMIAN DECOMPOSITION METHOD", Romanian Reports in Physics
  • "On (2+1)-dimensional physical models endowed with decoupled spatial and temporal memory indices", European Physical Journal Plus
  • "On group of Lie symmetry analysis, explicit series solutions and conservation laws for the time-fractional (2 + 1)-dimensional Zakharov-Kuznetsov (q, p,r) equation", Journal of Geometry and Physics
  • "On the Comparison of Perturbation-Iteration Algorithm and Residual Power Series Method to Solve Fractional Zakharov-Kuznetsov Equation", Results in physics
  • "Optical bidirectional wave?solutions to new two?mode extension of the coupled KdV?Schrodinger equations", Marwan Alquran
  • "Optical wave propagation to a nonlinear phenomenon with pulses in optical fiber", Optical and Quantum Electronics
  • "Optimal Weighted Multiple-Testing Procedure for Clinical Trials", Mathematics
  • "Physical properties for bidirectional wave solutions to a generalized fifth-order equation with third-order time-dispersion term", Results in Physics
  • "Promoted residual power series technique with Laplace transform to solve some time-fractional problems arising in physics", Results in Physics
  • "Propagations of symmetric bidirectional nonlinear waves in two-mode foam drainage model", Results in Physics
  • "Shapes and dynamics of dual-mode Hirota-Satsuma coupled KdV equations: Exact traveling wave solutions and analysis", CHINESE JOURNAL OF PHYSICS
  • "Simulating the joint impact of temporal and spatial memory indices via a novel analytical scheme", Nonlinear Dynamics
  • "Simulations of fractional time-derivative against proportional time-delay for solving and investigating the generalized perturbed-KdV equation", Nonlinear Engineering
  • "Stationary wave solutions for new developed two-waves? fifth-order Korteweg?de Vries equation", Advances in Difference Equations
  • "Symmetric and asymmetric binary-solitons to the generalized two-mode KdV equation: Novel findings for arbitrary nonlinearity and dispersion parameters", Results in Physics
  • "Ternary-fractional differential transform schema: theory and application", Advances in Difference Equations
  • "The dynamics of new dual-mode Kawahara equation: interaction of dual-waves solutions and graphical analysis", Physica Scripta
  • "Theory and applications of a more general form for fractional power series expansion", Chaos, Solitons & Fractals
  • "tTHE DUFFING MODEL ENDOWED WITH FRACTIONAL TIME DERIVATIVE AND MULTIPLE PANTOGRAPH TIME DELAYS", Romanian Journal of Physics
  • Assistant Dean, Dean assistant office 1, Sep 2020 - Sep 2021
  • Assistant Dean, Dean assistant office 1, Oct 2013 - Sep 2014
  • Faculty Member, Department of Mathematics and Statistics, Dec 2004 - Present
  • Full-time Lecturer, Department of Mathematics and Statistics, Oct 2003 - Dec 2004
  • full time Lecturer, Jordan University of Science and Technology, Jordan, Feb 1999- Aug 2000
  • Teacher, Teacher of Mathematics, Jordan, Aug 1994- Feb 1999
  • ADVANCED METHODS OF APPLIED MATH
  • APPROXIMATION THEORY.
  • BIOSTATISTICS
  • CALCULUS 2 (FOR BIOLOGICAL SCIENCES)
  • CALCULUS I
  • COMPLEX ANALYSIS
  • ELEMENTS OF STATISTICS
  • ELEMENTS OF LINEAR ALGEBRA
  • ELEMENTS OF OPTIMIZATION THEORY.
  • EUCLIDEAN & NON-EUCLIDEAN GEOMETRY
  • INDEPENDENT STUDIES
  • INTRODUCTION TO PARTIAL DIFFERENTIAL EQUATIONS
  • MATHEMATICAL METHODS (2)
  • MATHEMATICAL MODELS
  • MATHEMATICAL STATISTICS
  • METHODS OF TEACHING MATHEMATICS
  • ORDINARY DIFFERENTIAL EQUATIONS
  • PRECACULUS
  • PROBABILITY & STATISTICS (FOR COMPUTER SCIENCES STUDENTS)
  • PROBABILITY & STATISTICS( FOR ENGINEERING STUDENTS)
  • PROBABILITY (FOR COMPUTER SCIENCE STUDENTS)
  • PROBABILITY THEORY
  • SEMINAR
  • SPECIAL TOPICS IN APPLIED MATHEMATICS.
  • SPECIAL TOPICS IN MATHEMATICS
  • STATISTICAL METHODS(1)
  • TOPICS IN DIFFERENTIAL EQUATIONS